This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
September 1974 (vol. 23 no. 9)
pp. 967
J.C. Hassab, Special Projects Group, Naval Underwater Systems Center
Characteristic polynomials are here generated for a class of eigenvalue problems using the singularity condition previously encountered in the solution of corresponding forced system. The process is efficient and requires n2/2 operations in contrast to n3 operations required by techniques such as the Leverrier-Faddeev method.
Index Terms:
Characteristic polynomial, linear transformation, minimized computer operations.
Citation:
J.C. Hassab, "The Characteristic Polynomials for a Class of Eigenvalue Problems," IEEE Transactions on Computers, vol. 23, no. 9, pp. 967, Sept. 1974, doi:10.1109/T-C.1974.224061
Usage of this product signifies your acceptance of the Terms of Use.